# SDR MALA975833

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21GBA2CD
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHTS IN THE CABIN ARE INOP.  MAINTENANCE FOUND SWITCH ON FLIGHT ATTENDANT PANEL BROKEN.  REPLACED SWITCH, ALL CHECKS GOOD.
